Translator Disclaimer
March 2013 Error bounds for small jumps of Lvy processes
E. H. A. Dia
Author Affiliations +
Adv. in Appl. Probab. 45(1): 86-105 (March 2013). DOI: 10.1239/aap/1363354104

Abstract

The pricing of options in exponential Lévy models amounts to the computation of expectations of functionals of Lévy processes. In many situations, Monte Carlo methods are used. However, the simulation of a Lévy process with infinite Lévy measure generally requires either truncating or replacing the small jumps by a Brownian motion with the same variance. We will derive bounds for the errors generated by these two types of approximation.

Citation

Download Citation

E. H. A. Dia. "Error bounds for small jumps of Lvy processes." Adv. in Appl. Probab. 45 (1) 86 - 105, March 2013. https://doi.org/10.1239/aap/1363354104

Information

Published: March 2013
First available in Project Euclid: 15 March 2013

zbMATH: 1263.60044
MathSciNet: MR3077542
Digital Object Identifier: 10.1239/aap/1363354104

Subjects:
Primary: 60G51, 65N15
Secondary: 60J75

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 1 • March 2013
Back to Top